# SDR 2023FA0000397

- Difficulty date: July 27, 2023
- Submitted: August 3, 2023
- Operation: General aviation
- Aircraft: N201XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- Aircraft time: 20,793 hours, 17,453 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: NP13932113
- Part serial: 05229H8906
- Condition: Separation
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

EN ROUTE TEB-PBI AT FL300, CAPTAIN'S SIDE WINDSCREEN SHATTERED. WHILE CABIN PRESSURE REMAINED NORMAL, AN IMMEDIATE DESCENT WAS REQUESTED FROM ATLANTA CENTER AS A PRECAUTION WITH CLEARANCE FOR AN IMMEDIATE DESCENT TO FL180. AFTER SWITCHING RADIO FREQUENCIES, FURTHER INCREMENTAL DESCENTS FROM THE LOW-ALTITUDE SECTOR CONTROLLER WERE ALSO RECEIVED WITHOUT DELAY. ONCE LEVEL AT 8,000 FT., AND WITH CABIN PRESSURE REMAINING NORMAL, CONTINUING TO DESTINATION AT LOW ALTITUDE / AIRSPEED WAS BRIEFLY CONSIDERED; BUT REJECTED DUE TO CONDITION OF THE WINDSCREEN AND EXCESSIVE (1+15) FLIGHT TIME EN ROUTE. AN IMMEDIATE CLEARANCE DIRECT TO THE AIRPORT (KJAX) WAS GRANTED. AFTER SWITCHING RADIO FREQUENCIES TO KJAX APPROACH, FURTHER DESCENTS TO 3,000 FT., AND THEN 2,000 FT. WERE RECEIVED. AT 2,000 FT. CABIN DIFFERENTIAL PRESSURE ABRUPTLY DECREASED TO ZERO. AN ILS RUNWAY 08 APPROACH WAS FLOWN TO AN UNEVENTFUL LANDING AND TAXI TO THE FBO. PILOT’S WINDSHIELD TO BE REPLACED AND ASSOCIATED SYSTEMS TO BE VERIFIED FOR PROPER OPERATION.
